Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Stanislav Vrána

Manganese-rich garnet-quartz rocks and gneisses in the Bohemian part of the Moldanubian Zone: lithostratigraphic markers

Journal of Geosciences, volume 56 (2011), issue 4, 359 - 374

DOI: http://dx.doi.org/10.3190/jgeosci.106



Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943